# SDR SWAA2023121128237

- Difficulty date: December 6, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N564WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30244
- Aircraft time: 58,525 hours, 39,626 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL - LEFT HORIZONTAL UPPER FWD SLIDING SEAL CRACKED.<[01] REMOVED AND REPLACED LEFT HORIZONTAL STABILIZER UPPER FWD SLIDING SEAL PER AMM 53-31-31.
